Regularity of Ideals and their Radicals.
Manuscripta mathematica, Tome 68 (1990) no. 2, pp. 77-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1990__68_2_155515,
author = {M.S. Ravi},
title = {Regularity of {Ideals} and their {Radicals.}},
journal = {Manuscripta mathematica},
pages = {77--88},
year = {1990},
volume = {68},
number = {2},
zbl = {0716.13001},
url = {http://geodesic.mathdoc.fr/item/MM2_1990__68_2_155515/}
}
M.S. Ravi. Regularity of Ideals and their Radicals.. Manuscripta mathematica, Tome 68 (1990) no. 2, pp. 77-88. http://geodesic.mathdoc.fr/item/MM2_1990__68_2_155515/